Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

21 years female had increased 15 kgs weight in 8 months especially in abdomen, thighs and back

i am 21 years female, i had increased my weight upto 15 kgs in 8 months , fat deposits especially in abdomen, thighs and back , i want to reduce my weight
Asked On : Wed, 30 Mar 2011
Answers:  2 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Parkavi thanks for choosing health care magic.Rapid gain in weight needs investigation.You should check your body mass index means ration of height in cms to weight,if it more then 23 you are over weight.first get it done.To reduce weight is mission for long time,you need to work sincerely and continuously.There main three weapons to lose,exercise and drugs if needed.First of all please see a doctor and get examined for any hormonal problems that may have lead to gain in weight.Plan your diet 5-6 times in a day.Avoid taking high fat diet,cold drinks regular exercise minimum 30 minutes in a day.Take help of your doctor who can help better.
Answered: Wed, 30 Mar 2011
I find this answer helpful
  Anonymous's Response
thank u
Answered: Wed, 30 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor